# SDR CA970710003

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5104WW
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, A PASSENGER NOTICED SMOKE COMING FROM AN OVEHEAD PANEL.  INVESTGATION FOUND A BURNT FLOURESCENT TUBE WHICH WAS  REPLACED BY MAINTENANCE.
